# SDR SWAA062570

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 65,497 hours, 56,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT RT AFT FUSELAGE.  REMOVED AND REPLACED LIGHT BULB PER MM.
